| Model Number |
CCU, ARTHREX SYNERGY ID |
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
12/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via sems that an ar-3200-0025 synergy console was used in a case and the patient had a circular burn.This burn was discovered from a 2 week post-op follow up exam.The procedure was a gastric bypass on a female patient on (b)(6) 2021.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
(no problem found) the evaluation did not confirm the reported event as the device worked as intended.